PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2012 | 10 | 5 | 1763-1770
Tytuł artykułu

Projective relatedness and conformal flatness

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
This paper discusses the connection between projective relatedness and conformal flatness for 4-dimensional manifolds admitting a metric of signature (+,+,+,+) or (+,+,+,−). It is shown that if one of the manifolds is conformally flat and not of the most general holonomy type for that signature then, in general, the connections of the manifolds involved are the same and the second manifold is also conformally flat. Counterexamples are provided which place limitations on the potential strengthening of the results.
Słowa kluczowe
Wydawca
Czasopismo
Rocznik
Tom
10
Numer
5
Strony
1763-1770
Opis fizyczny
Daty
wydano
2012-10-01
online
2012-07-24
Twórcy
autor
Bibliografia
  • [1] Eisenhart L.P., Riemannian Geometry, 2nd ed., Princeton University Press, Princeton, 1949
  • [2] de Felice F., Clarke C.J.S., Relativity on Curved Manifolds, Cambridge Monogr. Math. Phys., Cambridge University Press, Cambridge, 1990
  • [3] Hall G.S., Symmetries and Curvature Structure in General Relativity, World Sci. Lecture Notes Phys., 46, World Scientific, River Edge, 2004
  • [4] Hall G.S., Lonie D.P., Holonomy groups and spacetimes, Classical Quantum Gravity, 2000, 17(6), 1369–1382 http://dx.doi.org/10.1088/0264-9381/17/6/304
  • [5] Hall G.S., Lonie D.P., The principle of equivalence and cosmological metrics, J. Math. Phys., 2008, 49(2), #022502 http://dx.doi.org/10.1063/1.2837431
  • [6] Hall G.S., Lonie D.P., Holonomy and projective equivalence in 4-dimensional Lorentz manifolds, SIGMA Symmetry Integrability Geom. Methods Appl., 2009, 5, #066
  • [7] Hall G.S., Lonie D.P., Projective equivalence of Einstein spaces in general relativity, Classical Quantum Gravity, 2009, 26(12), #125009
  • [8] Hall G.S., Lonie D.P., Projective structure and holonomy in four-dimensional Lorentz manifolds, J. Geom. Phys., 2011, 61(2), 381–399 http://dx.doi.org/10.1016/j.geomphys.2010.10.007
  • [9] Hall G.S., Lonie D.P., Projective structure and holonomy in general relativity, Classical Quantum Gravity, 2011, 28(8), #083101 http://dx.doi.org/10.1088/0264-9381/28/8/083101
  • [10] Hall G., Wang Z., Projective structure in 4-dimensional manifolds with positive definite metrics, J. Geom. Phys., 2012, 62(2), 449–463 http://dx.doi.org/10.1016/j.geomphys.2011.10.007
  • [11] Kiosak V., Matveev V.S., Complete Einstein metrics are geodesically rigid, Comm. Math. Phys., 2009, 289(1), 383–400 http://dx.doi.org/10.1007/s00220-008-0719-7
  • [12] Kobayashi S., Nomizu K., Foundations of Differential Geometry, I, Interscience, New York-London, 1963
  • [13] Mikeš J., Kiosak V., Vanžurová A., Geodesic Mappings of Manifolds with Affine Connection, Palacký University Olomouc, Olomouc, 2008
  • [14] Mikeš J., Vanžurová A., Hinterleitner I., Geodesic Mappings and Some Generalizations, Palacký University Olomouc, Olomouc, 2009
  • [15] Petrov A.Z., Einstein Spaces, Pergamon, Oxford-Edinburgh-New York, 1969
  • [16] Schell J.F., Classification of four-dimensional Riemannian spaces, J. Math. Phys., 1961, 2, 202–206 http://dx.doi.org/10.1063/1.1703700
  • [17] Sinyukov N.S., Geodesic Mappings of Riemannian Spaces, Nauka, Moscow, 1979 (in Russian)
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-012-0087-6
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.